# SDR DALA2017021001117

- Difficulty date: February 9, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 76,222 hours, 58,049 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 423
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OF 1.250 INCHES WAS FOUND ON INTERNAL DOUBLER AT BS 423, AND BETWEEN LONGERONS 27 AND 28R.   REPAIRED IAW ER/A 554111-14AD REV. ORIGINAL.
